# SDR SWAA093613

- Difficulty date: June 3, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 45,593 hours, 37,738 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING I/B FORE FLAP UPPER SURFACE DELAMINATED FROM O/B END.  REPAIRED FORE FLAP PER SRM.
